# SDR UALA2012011600339

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 42,243 hours, 5,158 cycles
- Engine: Pwa PW40903
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 36
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN NR 2 STARTER REMOVED INTERNAL REMAINING NUT SHAFT SIDE UNDONE AND NOT LOCKED IN PLACE.  REPLACED NR 2 STARTER PER MM.
